MathSciNet Relay Station
MathSciNet bibliographic data
MR1531840 Contributed Item
Nitsche, Johannes C. C.; Mathematical Notes: On the Module of Doubly-Connected Regions Under Harmonic Mappings. Amer. Math. Monthly 69 (1962), no. 8, 781–782.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement